Thread: High blood pressure on GH
07-16-2005, 07:36 AM #1
High blood pressure on GH
Hey bro's I'm having a problem with my blood pressure and I want to know what your experience is. I'm on Jin 2IU's 5/2. I'm in the middle of week 6. My blood pressure is way up for me. 150/90. Before I started the GH it was 108/60.
My question is will this go away. I know that it is a side effect from the edema but I'm going to the doctor on Monday and I want to know if I can tell him that I expect it to go away before he puts me on any long term treatment. I've searched here and found several people that had the same problem but none of them followed up to say if it went away.
Is it possible to treat high BP with medication while on HGH. If so what should I expect. I'm assuming something like Lasix.
Please let me know what you think. Thanks for your time.
07-16-2005, 02:25 PM #2Junior Member
- Join Date
- Nov 2004
I'm not an expert by any means, but mine left after 8 weeks.. also i shifted to nighttime and morning.. vs morning and mid day shots..
I was on 2 to 4 iu.. I will tell you that when I quite HGH after 6 months I lost about 7lbs of water weight I think.
07-16-2005, 02:47 PM #3
Macdad, thanks for the response. I'm still going to go to the doctor but I will stick with it another couple of weeks and see what happens.
07-17-2005, 02:16 AM #4
I'm surprise that your bp went up so high.
Yes , you can take high bp medication while on hgh, that's what i'm doing and my doc knows about the gh.
07-17-2005, 05:18 AM #5New Member
- Join Date
- Dec 2002
I was on 3iu/day for a few years and bp was adveraging 140/90. Bp medication did work however I chose not to use it. I stopped the GH about 1 1/2 months ago, just checked bp and it was 115/70. As my bp has been going down so have veins in my arms GH will give you some awesome pipes.
Btw I am 50 yo on HRT
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)